MAUDE Adverse Event Report: Verathon Medical ULC GlideScope Core 10-Inch Monitor; LARYNGOSCOPE, RIGID

Verathon Medical ULC GlideScope Core 10-Inch Monitor; LARYNGOSCOPE, RIGID
Model Number 0570-0376
Medical Device Problem Codes Power Problem (3010); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 10-inch monitor, the screen displayed an error message indicating overheating and then the monitor shut down.Users confirmed that no part of the monitor or the cables/cords felt hot to the touch.No procedural delay, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core 10-inch monitor returned to verathon for evaluation, therefore the cause could not be determined.Review of complaint history for the reported monitor serial number did not identify any previous complaints reported to verathon.Trending analysis for glidescope core monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GlideScope Core 10-Inch Monitor
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011--821
+1(425)629-5760
MDR Report Key50776919
Report Number9615393-2026-00136
Device Sequence Number10679881
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public(01)00879123006509(11)220822
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0376
Device Catalogue Number0270-0996
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown